# SDR SWIA2020040349926

- Difficulty date: February 20, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 40,186 hours, 33,964 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD 621 HAS MULTIPLE BROKEN / CRACKED ISOLATORS MARKED WITH RED GREASE PENCILE RED X   (C-CHECK) RO 4/2/2020   REMOVED AND REPLACED 7EA ISOLATORS IAW CRJ200 SRM
